RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Forthcoming papers
Archive
Impact factor
Subscription
Guidelines for authors
License agreement
Submit a manuscript

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Mat. Sb.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Mat. Sb., 1992, Volume 183, Number 9, Pages 3–14 (Mi msb1068)  

This article is cited in 19 scientific papers (total in 19 papers)

A spectral sequence in surgery

I. Hambleton, A. F. Kharshiladze


Abstract: A spectral sequence whose differentials are connected with iterated Browder–Livesay invariants is constructed. Some examples are considered.

Full text: PDF file (915 kB)
References: PDF file   HTML file

English version:
Russian Academy of Sciences. Sbornik. Mathematics, 1994, 77:1, 1–9

Bibliographic databases:

UDC: 514
MSC: Primary 55T99, 57R67; Secondary 18F25
Received: 01.03.1991

Citation: I. Hambleton, A. F. Kharshiladze, “A spectral sequence in surgery”, Mat. Sb., 183:9 (1992), 3–14; Russian Acad. Sci. Sb. Math., 77:1 (1994), 1–9

Citation in format AMSBIB
\Bibitem{HamKha92}
\by I.~Hambleton, A.~F.~Kharshiladze
\paper A spectral sequence in surgery
\jour Mat. Sb.
\yr 1992
\vol 183
\issue 9
\pages 3--14
\mathnet{http://mi.mathnet.ru/msb1068}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=1198831}
\zmath{https://zbmath.org/?q=an:0791.57022|0782.57020}
\transl
\jour Russian Acad. Sci. Sb. Math.
\yr 1994
\vol 77
\issue 1
\pages 1--9
\crossref{https://doi.org/10.1070/SM1994v077n01ABEH003425}
\isi{http://gateway.isiknowledge.com/gateway/Gateway.cgi?GWVersion=2&SrcApp=PARTNER_APP&SrcAuth=LinksAMR&DestLinkType=FullRecord&DestApp=ALL_WOS&KeyUT=A1994MZ10900001}


Linking options:
  • http://mi.mathnet.ru/eng/msb1068
  • http://mi.mathnet.ru/eng/msb/v183/i9/p3

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. Yu. V. Muranov, “Relative Wall groups and decorations”, Russian Acad. Sci. Sb. Math., 83:2 (1995), 495–514  mathnet  crossref  mathscinet  zmath  isi
    2. Yu. V. Muranov, “Splitting obstruction groups and quadratic extensions of anti-structures”, Izv. Math., 59:6 (1995), 1207–1232  mathnet  crossref  mathscinet  zmath  isi
    3. Yu. V. Muranov, “Obstruction groups to splitting along one-sided submanifolds”, Russian Math. Surveys, 50:1 (1995), 205–207  mathnet  crossref  mathscinet  zmath  adsnasa  isi
    4. P. M. Akhmet'ev, Yu. V. Muranov, “Obstructions to splitting manifolds with infinite fundamental group”, Math. Notes, 60:2 (1996), 121–129  mathnet  crossref  crossref  mathscinet  zmath  isi
    5. Yu. V. Muranov, D. Repovš, “Groups of obstructions to surgery and splitting for a manifold pair”, Sb. Math., 188:3 (1997), 449–463  mathnet  crossref  crossref  mathscinet  zmath  isi
    6. Yu. V. Muranov, D. Repovš, “Surgery of closed manifolds with dihedral fundamental group”, Math. Notes, 64:2 (1998), 202–212  mathnet  crossref  crossref  mathscinet  zmath  isi
    7. Yu. V. Muranov, D. Repovš, “Spherical fibrations and $L$-groups”, Russian Math. Surveys, 54:2 (1999), 445–447  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi
    8. I. Maleshich, Yu. V. Muranov, D. Repovš, “Splitting Obstruction Groups in Codimension 2”, Math. Notes, 69:1 (2001), 46–64  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    9. Cavicchioli, A, “Algebraic properties of decorated splitting obstruction groups”, Bollettino Della Unione Matematica Italiana, 4B:3 (2001), 647  mathscinet  isi  elib
    10. Yu. V. Muranov, D. Repovš, “Geometric properties of a spectral sequence in surgery theory”, Russian Math. Surveys, 57:6 (2002), 1238–1239  mathnet  crossref  crossref  mathscinet  zmath  adsnasa  isi  elib
    11. Yu. V. Muranov, D. Repovš, F. Spaggiari, “Surgery on triples of manifolds”, Sb. Math., 194:8 (2003), 1251–1271  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    12. Yu. V. Muranov, R. Jimenez, “Structure sets of triples of manifolds”, J. Math. Sci., 144:5 (2007), 4468–4483  mathnet  crossref  mathscinet  zmath  elib
    13. Cavicchioli, A, “Relative groups in surgery theory”, Bulletin of the Belgian Mathematical Society-Simon Stevin, 12:1 (2005), 109  mathscinet  zmath  isi  elib
    14. Yu. V. Muranov, R. Himenez, “Transfer maps for triples of manifolds”, Math. Notes, 79:3 (2006), 387–398  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    15. A. Bak, Yu. V. Muranov, “Splitting a simple homotopy equivalence along a submanifold with filtration”, Sb. Math., 199:6 (2008), 787–809  mathnet  crossref  crossref  mathscinet  zmath  isi  elib  elib
    16. A. Cavicchioli, Yu. V. Muranov, F. Spaggiari, F. Hegenbarth, “On Iterated Browder–Livesay Invariants”, Math. Notes, 86:2 (2009), 196–215  mathnet  crossref  crossref  mathscinet  zmath  isi  elib
    17. Cavicchioli, A, “Assembly maps and realization of splitting obstructions”, Monatshefte fur Mathematik, 158:4 (2009), 367  crossref  mathscinet  zmath  isi
    18. Cavicchioli A., Muranov Yu.V., Spaggiari F., “Surgery on Pairs of Closed Manifolds”, Czechoslovak Math J, 59:2 (2009), 551–571  crossref  isi  elib
    19. Kozlovskaya T.D., “Ob u\it{p }- mnozhestvakh dlya sistemy funktsii uolsha”, Vestnik mgtu stankin, 1:1 (2012), 85–87  elib
  • Математический сборник - 1992–2005 Sbornik: Mathematics (from 1967)
    Number of views:
    This page:197
    Full text:53
    References:29
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2019